Maxigesic Paracetamol 500mg and Ibuprofen 150mg 12 Tablets

Maxigesic Paracetamol 500mg and Ibuprofen 150mg 12 Tablets


  • 您正在支持一家社区药房
  • 库存不足 - 剩余8件商品
  • 库存在路上
网上和店内价格可能不匹配。
我们尽一切努力提供每种产品的准确图像和成分。但是,供应商、信息和图像可能会在短时间内发生变化,个别包装取决于库存。请确保在使用前彻底检查实际产品上的成分。

Maxigesic Double Action Pain & Fever Relief 12 Tablets

Made with a combination of paracetamol & Ibuprofen, Maxigesic is a double action formula that provides temporary relief from symptoms of pain & fever.

Maxigesic provides temporary effective relief from pain associated with migraine headaches, backache, arthritis, rheumatic pain, period pain, muscular pain, sinus pain, sore throat, and aches & pains associated with colds and flu. It also helps temporarily relieve inflammation and fever.

Ingredients: Paracetamol 500 mg and ibuprofen 150 mg. Contains maize starch

Usage Directions: Adults and children over 12 years: Take 1 or 2 tablets with a large glass of water. Repeat dose every 4-6 hours as required, up to a maximum of 8 tablets in 24 hours.

Storage: Store below 25°C

Warnings:

  • Incorrect use could be harmful. Always read the label and follow the directions for use. Keep out of reach of children. If symptoms persist, please contact your healthcare professional.
  • Do not: give this tablet to children under the age of 12. Do not take if you are pregnant or trying to become pregnant or breastfeeding. Do not take for longer than 3 days at a time for adults and more than 2 days at a time for adolescents between the age of 12 to 17 unless advised by a doctor. Do not exceed recommended dose, excessive use can be harmful and increase the risk of a heart attack, stroke or liver damage.
  • Do not use if you have impaired kidney or liver function, heart problems or failure. Do not use if you have or had any stomach disorders or ulcers, if you are allergic or are using other medicines that contain to ibuprofen, paracetamol, aspirin or other anti-inflammatory medications. Do not use with other medicines you are taking regularly.
  • Ask your doctor before use if you have asthma or are above 65 years of age, if you are using other products containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medications.
  • If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26. New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
  • For the relief of minor and temporary ailments and should be used strictly as directed. If you get an allergic reaction stop taking and see your doctor immediately.

感言

★★★★★

很棒的药房,有乐于助人友好的员工。快速简便的流感疫苗接种过程,并且能够在线预订。

贾罗德洛威
澳大利亚汤斯维尔
★★★★★

轻松进入您的商店,进出快捷方便。发现您的员工友好而乐于助人

迈克尔布莱克洛克
澳大利亚汤斯维尔
★★★★★

非常友好的服务、送货上门和丰富的产品选择。您现在甚至可以在线购物。强烈推荐

汉娜章男
澳大利亚汤斯维尔
★★★★★

很棒的地方,乐于助人的员工愿意付出额外的努力来帮助他们的社区和客户。

塞缪尔格雷
澳大利亚汤斯维尔
★★★★★

我一直在为我们的家人使用 Cates Chemist,过去 6 个月我的个人需求和他们的员工都很棒。我走进门,他们记得我是谁,而且非常乐于助人。我从布什兰海滩开车到这位化学家和他们的海德公园化学家,因为他们让我觉得自己很重要他们倾听并提供优质的客户服务。当我不能去他们的商店时,他们会给我送药,他们提供了很棒的服务。感谢所有员工以及 Paul 和 Cate 对员工和客户的奉献

丽莎希尔
澳大利亚汤斯维尔
★★★★★

令人敬畏的钦奈,拥有业内最优秀、最有爱心的员工!我们爱凯特,她是一位有爱心的家庭女士,每次都将客户的需求放在首位

弗朗西斯·米切尔
澳大利亚汤斯维尔

最近浏览过的